Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 39, NWS Kansas City, MO

July 16, 2010Buchanan County, Platte County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 16, 2010, 3:05 PM CDT for Buchanan County, Platte County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2010, 3:05 PM CDT (20:05 UTC)
Expired
Jul 16, 2010, 7:00 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Buchanan County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2277 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WGUS53 KEAX 162005
FFWEAX
MOC021-165-170000-
/O.NEW.KEAX.FF.W.0039.100716T2005Z-100717T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
305 PM CDT FRI JUL 16 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  SOUTH CENTRAL BUCHANAN COUNTY IN NORTHWEST MISSOURI...

* UNTIL 700 PM CDT

* AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. DOPPLER RADAR INDICATED THAT TWO TO THREE INCHES OF
  RAIN HAS FALLEN IN THE TROY...FANNING AND HIGHLAND AREAS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DEARBORN.

A SLOW MOVING THUNDERSTORM MAY PRODUCE AN ADDITIONAL ONE TO TWO 
INCHES OF RAIN IN AND AROUND TROY AREA THROUGH 4 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3960 9467 3946 9465 3946 9489 3960 9487

$$

BOOKBINDER
1 follow-up statement
986 
WGUS73 KEAX 162125
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 PM CDT FRI JUL 16 2010

MOC021-165-170000-
/O.CON.KEAX.FF.W.0039.000000T0000Z-100717T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLATTE MO-BUCHANAN MO-
425 PM CDT FRI JUL 16 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL BUCHANAN
AND NORTH CENTRAL PLATTE COUNTIES UNTIL 700 PM CDT...

AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO FALL ACROSS NORTH 
CENTRAL PLATTE COUNTY...BUT HAVE ENDED ACROSS SOUTHERN BUCHANAN 
COUNTY. RADAR RAINFALL ESTIMATES WITH THESE STORMS WAS AROUND TWO 
INCHES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DEARBORN.

ADDITIONAL RAINFALL OF ONE TO ONE AND ONE HALF INCHES IS POSSIBLE 
ACROSS PLATTE COUNTY...LITTLE OR NO ADDITIONAL RAINFALL IS EXPECTED
ACROSS SOUTH CENTRAL BUCHANAN COUNTY.  EXCESSIVE RUNOFF WILL CONTINUE
FOR THE NEXT SEVERAL HOURS ACROSS THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3960 9467 3946 9465 3946 9489 3960 9487

$$

SF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 12:50 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 16, 12:50 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1250 PM CDT FRI JUL 16 2010

...UPDATED AVIATION DISCUSSION...

.UPDATE...

RECENT SURFACE OBSERVATIONS SHOW THAT A RESERVOIR OF VERY RICH
MOISTURE /MID-UPPER 70F DEWPOINTS/ EXTENDS FROM THE LAKE OF THE
OZARKS NORTHWEST THROUGH THE KANSAS CITY METRO. WHEN COUPLED WITH
LOWER 90F TEMPERATURES EXPECTED THIS AFTERNOON...HEAT INDICES WILL
LIKELY REACH THE 100 TO 103 DEGREE RANGE ALONG AND SOUTH OF THIS
AREA.

SHALLOW CUMULUS HAVE BEGUN TO DEVELOP ALONG THIS AXIS...WITH
ADDITIONAL LOW-MID LEVEL CUMULIFORM CLOUDS THAT HAVE RESIDED ACROSS
MUCH OF EASTERN KANSAS ALL MORNING. WHILE STRONG SURFACE HEATING
WILL LIKELY YIELD A VERY UNSTABLE ATMOSPHERE THIS AFTERNOON
WITH MLCAPES IN THE 3000 TO 3500 J/KG AND LITTLE INHIBITION...AN
IDENTIFIABLE FOCUS FOR CONVECTION REMAINS DIFFICULT TO DISCERN.

WEAK SURFACE FLOW...AS WELL AS VERY DRY AIR ABOVE 500MB SHOULD KEEP
DEEP CONVECTION ISOLATED IN COVERAGE...WITH POOR LOW-MID
TROPOSPHERIC FLOW SUGGESTING A PULSE-TYPE NATURE TO ANY
THUNDERSTORMS THAT DEVELOP. WITH THAT SAID...ANVIL LEVEL FLOW
EXCEEDING 50 KNOTS...COUPLED WITH MID-LEVEL DRY ENTRAINMENT...COULD
AID IN THE DEVELOPMENT OF ENHANCED DOWNDRAFTS AND THE POTENTIAL FOR
A STRAY STRONG/SEVERE STORM.

MADE MINOR SHORT TERM ADJUSTMENTS TO DEWPOINT AND RESULTING HEAT
INDEX GRIDS. OTHERWISE...FORECAST LOOKS ON TRACK WITH 15 TO 20
PERCENT POPS LIKELY HANDLING THE MAXIMUM EXPECTED COVERAGE OF
AFTERNOON SHOWERS/STORMS.

BOOKBINDER

&&

.PREV DISCUSSION...
/ISSUED 409 AM CDT FRI JUL 16 2010/

WHILE THERE MAY BE A MINOR AND BRIEF REPRIEVE FROM THE HEAT ON
SUNDAY OUR HOT AND HUMID WEATHER WILL CONTINUE UFN. MODIFIED
NORTHWEST FLOW ALOFT PATTERN WILL BE WITH US FOR SEVERAL DAYS. THERE
WILL LIKELY BE EMBEDDED VORTICITY LOBES TRACKING THROUGH THIS FLOW
WHICH COULD GENERATE SOME ISOLATED CONVECTION THROUGH SATURDAY.
RADAR HAS BEEN SHOWING SOME WIDELY SCATTERED WEAK RETURNS ACROSS
NORTHERN MO ALL NIGHT LONG. SATELLITE IMAGERY ALSO SHOWS AN ISOLATED
STORM MOVING INTO EAST CENTRAL NE WITH ACCAS SHOWING UP DOWNSTREAM
ACROSS SOUTHERN IA/NORTHERN MO. NAM/GFS/SREF ALL DEPICT A VORTICITY
LOBE TIED TO THIS CLOUD COVER WITH SOME WEAK ISENTROPIC UPGLIDE
NOTED BY THE RUC ON THE 305K SURFACE. WILL TRY TO CAPTURE THIS CLOUD
COVER/LIGHT SHOWERS WITH ISOLATED WORDING AND SLIGHT CHANCE POPS.
ALSO ADDED SLIGHT CHANCE POPS ACROSS THE WESTERN COUNTIES FOR THIS
AFTERNOON. GFS/ECMWF HAVE BEEN ADVERTISING QPF BREAKING OUT THIS
AFTERNOON OVER EASTERN KS/WESTERN MO FOR THE LAST 4 OR 5 RUNS.
INSPECTION OF BUFR SOUNDINGS SHOW SOME COOLING AT MID LEVELS THIS
AFTERNOON RESULTING IN A SLIGHT STEEPENING OF LAPSE RATES WITH
LITTLE IF ANY CAP. WONT TAKE MUCH LIFT TO GENERATE ISOLD STORMS.
WITH SO MANY SIGNALS SHOWING UP FEEL ITS WORTH MENTIONING SLIGHT
CHANCE POPS FOR THIS AFTERNOON.

SATURDAY LOOKS BENIGN WITH EVEN WARMER AIR MIGRATING INTO THE CWA.
H8 TEMPERATURES WARM TO 22-24C WHICH SHOULD GIVE US LOWER-MID 90S.
GFS APPEARS TO BE SUFFERING FROM A MAJOR CASE OF CONVECTIVE FEEDBACK
AND GENERATES SIGNIFICANT QPF. BELIEVE ITS SOLUTION IS AN OUTLIER
AND WITH H7 TEMPERATURES WARMING SUFFICIENTLY TO CAP ANY CONVECTION
WILL CONTINUE WITH A DRY FORECAST.

BETTER DEFINED SHORTWAVE IN THE NW FLOW WILL TRACK ACROSS THE UPPER
MS VALLEY SATURDAY NIGHT/SUNDAY WITH AN ATTENDANT COLD FRONT
EVENTUALLY DROPPING INTO THE CWA ON SUNDAY. BELIEVE THERE WILL EB
SUFFICIENT LOW LEVEL CONVERGENCE AND SUPPORT ALOFT TO ALLOW FOR
SCATTERED CONVECTION TO AFFECT AT LEAST THE NORTHERN HALF OF THE CWA
ON SUNDAY. BOUNDARY MAY NEVER REACH THE SOUTHERN COUNTIES SO MID 90S
STILL LOOK DOABLE.

MJ

&&

.AVIATION...

AXIS OF RICH GULF MOISTURE EXTENDED ACROSS THE TERMINALS THIS
AFTERNOON...AND WEAK SURFACE CONVERGENCE WILL SUPPORT WIDELY
SCATTERED THUNDERSTORMS THROUGH AROUND 01Z. WILL GRANT TAFS A TOKEN
/CB/ GROUP FOR NOW AND AMEND IF SIGNIFICANT WEATHER THREATENS
ARRIVALS/DEPARTURES...WITH EXPECTATION OF BRIEF IFR VSBYS POSSIBLE
IN THE HEAVIER DOWNPOURS...ALONG WITH CG LIGHTNING AND STRONG SFC
WIND GUSTS.

OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD...EXCEPT
FOR SOME LOCALIZED FOG POSSIBLE TOWARD DAYBREAK ALONG WEAKLY FOCUSED
STATIONARY FRONT/MOISTURE POOL.

WINDS SHOULD GENERALLY REMAIN LIGHT SOUTHERLY AT 6 KNOTS OR LESS.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

&&
Hazardous weather outlook, Jul 16, 1:00 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT FRI JUL 16 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-171100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
100 PM CDT FRI JUL 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 A VERY HUMID AIRMASS EXISTS EARLY THIS AFTERNOON...GENERALLY ALONG
 AND WEST OF A MARYVILLE TO LEXINGTON TO SEDALIA LINE. WIDELY
 SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS FAR WESTERN
 MISSOURI AND ADJACENT EASTERN KANSAS THIS AFTERNOON...PRODUCING
 BRIEF DOWNPOURS AND LOCALLY STRONG WIND GUSTS. AN ISOLATED SEVERE
 THUNDERSTORM WITH LOCALIZED DAMAGING WINDS CANNOT BE RULED OUT.

 OTHERWISE...THIS SAME REGION WILL EXPERIENCE TEMPERATURES IN THE
 LOWER 90S ALONG WITH VERY HIGH HUMIDITY. THIS WILL COMBINE TO
 PRODUCE AFTERNOON HEAT INDICES RANGING BETWEEN 100 AND 103 DEGREES
 FROM KANSAS CITY TOWARD THE LAKE OF THE OZARKS REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 A FAVORABLE WEATHER PATTERN FOR ORGANIZED...MAINLY NIGHTTIME...
 THUNDERSTORM COMPLEXES APPEARS LIKELY FROM LATE SUNDAY THROUGH
 TUESDAY MORNING. NORTHERN MISSOURI WILL HAVE THE GREATEST CHANCE
 OF EXPERIENCING ONE OR MORE OF THESE THUNDERSTORM COMPLEXES...WITH
 SOME POTENTIAL FOR STRONG TO SEVERE WIND GUSTS ALONG WITH LOCALLY
 HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

 ORGANIZED SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH
 TONIGHT...BUT ANY REPORTS OF SEVERE WEATHER ARE APPRECIATED.

BOOKBINDER

In the hours before

Special weather statement, Jul 16, 1:26 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
126 PM CDT FRI JUL 16 2010

KSZ102-MOZ020-161915-
BUCHANAN MO-DONIPHAN KS-
126 PM CDT FRI JUL 16 2010

...SIGNIFICANT WEATHER ADVISORY FOR BUCHANAN AND SOUTHEASTERN
DONIPHAN COUNTIES UNTIL 215 PM CDT...

AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS DEVELOPING BETWEEN DONIPHAN KANSAS
TO JUST SOUTH OF ST. JOSEPH. THIS ACTIVITY WAS BUILDING NORTHEAST AT
15 MPH.

WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE EXPECTED WITH THESE
STORMS...ALONG WITH TORRENTIAL RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  AGENCY...DE KALB AND EASTON.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3981 9463 3974 9461 3967 9461 3953 9503
      3957 9506 3958 9505 3962 9505 3962 9509
      3965 9513 3968 9516
TIME...MOT...LOC 1825Z 254DEG 10KT 3971 9480 3962 9504

BOOKBINDER
Special weather statement, Jul 16, 2:28 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
228 PM CDT FRI JUL 16 2010

MOZ020-162015-
BUCHANAN MO-
228 PM CDT FRI JUL 16 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BUCHANAN COUNTY UNTIL
315 PM CDT...

AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF DEARBORN...OR 11 MILES SOUTH
OF ELWOOD...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
TORRENTIAL RAINFALL.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INTERSTATE 29 BETWEEN MILE MARKERS 32 AND 38.
  FAUCETT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3955 9474 3954 9495 3962 9496 3966 9474
TIME...MOT...LOC 1927Z 267DEG 8KT 3959 9486

BOOKBINDER
Special weather statement, Jul 16, 2:29 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 PM CDT FRI JUL 16 2010

KSZ102-162015-
DONIPHAN KS-
229 PM CDT FRI JUL 16 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DONIPHAN COUNTY UNTIL 315
PM CDT...

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TROY...DRIFTING SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH
TORRENTIAL RAINFALL.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FANNING.
  TROY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3985 9496 3969 9504 3980 9524 3986 9520
TIME...MOT...LOC 1929Z 294DEG 3KT 3981 9514

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 1:26 PM CDTSpecial Weather StatementEAXBuchanan49 min
Jul 16, 1:46 PM CDTSevere Thunderstorm WarningEAXBuchanan29 min
Jul 16, 2:28 PM CDTSpecial Weather StatementEAXBuchanan47 min
Jul 16, 2:57 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte33 min
Jul 16, 3:13 PM CDTSpecial Weather StatementEAXDaviess47 min
Jul 16, 3:17 PM CDTSevere Thunderstorm WarningEAXPlatte28 min
Jul 16, 3:27 PM CDTHeat AdvisoryEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more48 hr
Jul 16, 3:28 PM CDTFlash Flood WarningEAXDaviess5 hr
Jul 16, 4:22 PM CDTSpecial Weather StatementEAXGrundy38 min
Jul 16, 4:34 PM CDTFlash Flood WarningEAXLivingston4 hr
Jul 16, 4:34 PM CDTSpecial Weather StatementEAXPlatte41 min
Jul 16, 4:36 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer24 min
Jul 16, 4:38 PM CDTSpecial Weather StatementEAXLivingston52 min
Jul 16, 4:46 PM CDTSevere Thunderstorm WarningEAXPlatte29 min
Jul 16, 4:51 PM CDTFlash Flood WarningEAXPlatte6 hr
Jul 16, 5:00 PM CDTSpecial Weather StatementEAXSullivan45 min
Jul 16, 5:06 PM CDTAreal Flood AdvisoryEAXGrundy, Mercer, Sullivan4 hr
Jul 16, 5:11 PM CDTSpecial Weather StatementEAXLinn49 min
Jul 16, 5:29 PM CDTSpecial Weather StatementEAXPutnam46 min
Jul 16, 5:47 PM CDTSpecial Weather StatementEAXLafayette43 min
Jul 16, 6:09 PM CDTSpecial Weather StatementEAXChariton51 min
Jul 16, 6:28 PM CDTSevere Thunderstorm WarningEAXCass32 min
Jul 16, 6:34 PM CDTSpecial Weather StatementEAXJackson41 min
Jul 16, 6:46 PM CDTSevere Thunderstorm WarningEAXBates, Cass29 min

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.